Смешанная задача для уравнения гиперболо-параболического типа
Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Tome 19 (2003) no. 19, pp. 161-162 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{VSGTU_2003_19_19_a26,
     author = {Ph. B. Nakhusheva},
     title = {{\CYRS}{\cyrm}{\cyre}{\cyrsh}{\cyra}{\cyrn}{\cyrn}{\cyra}{\cyrya} {\cyrz}{\cyra}{\cyrd}{\cyra}{\cyrch}{\cyra} {\cyrd}{\cyrl}{\cyrya} {\cyru}{\cyrr}{\cyra}{\cyrv}{\cyrn}{\cyre}{\cyrn}{\cyri}{\cyrya} {\cyrg}{\cyri}{\cyrp}{\cyre}{\cyrr}{\cyrb}{\cyro}{\cyrl}{\cyro}-{\cyrp}{\cyra}{\cyrr}{\cyra}{\cyrb}{\cyro}{\cyrl}{\cyri}{\cyrch}{\cyre}{\cyrs}{\cyrk}{\cyro}{\cyrg}{\cyro} {\cyrt}{\cyri}{\cyrp}{\cyra}},
     journal = {Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences},
     pages = {161--162},
     year = {2003},
     volume = {19},
     number = {19},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/VSGTU_2003_19_19_a26/}
}
TY  - JOUR
AU  - Ph. B. Nakhusheva
TI  - Смешанная задача для уравнения гиперболо-параболического типа
JO  - Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences
PY  - 2003
SP  - 161
EP  - 162
VL  - 19
IS  - 19
UR  - http://geodesic.mathdoc.fr/item/VSGTU_2003_19_19_a26/
LA  - ru
ID  - VSGTU_2003_19_19_a26
ER  - 
%0 Journal Article
%A Ph. B. Nakhusheva
%T Смешанная задача для уравнения гиперболо-параболического типа
%J Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences
%D 2003
%P 161-162
%V 19
%N 19
%U http://geodesic.mathdoc.fr/item/VSGTU_2003_19_19_a26/
%G ru
%F VSGTU_2003_19_19_a26
Ph. B. Nakhusheva. Смешанная задача для уравнения гиперболо-параболического типа. Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Tome 19 (2003) no. 19, pp. 161-162. http://geodesic.mathdoc.fr/item/VSGTU_2003_19_19_a26/

[1] Nakhusheva F. B., Differentsialnye uravneniya, 18:2 (1982), 334–340 | MR | Zbl

[2] Eleev V. A., Differentsialnye uravneniya, 19:1 (1997), 60–65